Representations and rates of approximation of real-valued Boolean functions by neural networks

この論文をさがす

著者

    • KUARKOVA V.
    • Institute of Computer Science, Academy of Sciences of the Czech Republic
    • SAVICKY P.
    • Institute of Computer Science, Academy of Sciences of the Czech Republic
    • HLAVACKOVA K.
    • Institute of Computer Science, Academy of Sciences of the Czech Republic

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 11(4), 651-659, 1998-06-01

参考文献:  22件中 1-22件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008954516
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ